You are here:--Prazosin. What are your thougts on it?
Prazosin. What are your thougts on it? 2011-06-09T22:47:18+00:00

Self Help Recovery from Addictions Forums Anxiety Disorders Prazosin. What are your thougts on it?

Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
    Post count: 165

    I am curious if anyone else has tried Prazosin for PTSD?

    My doctor put me on it about a month ago. It has really done some good. I no longer wake up with night terrors where I feel completely like I am in the nightmare and it takes me some time after I wake up to realize I am in my home and safe. It has relieved some of my anxiety as well. I have been able to go outside in my backyard and do some gardening. I still struggle with getting out of the house to go in the front yard and work there or pick up my mail. It has helped with my anger and smoothed out my moods. I am really pleased with it.

    The only problems I have had with it is when the dose was raised for me I started having pain in my left shoulder that radiated to my neck, jaw, and my left eye. I started having migraines as well. My migraines have always been on the right side of my head since I was about 6 years old. It was odd that they changed. Also the medication even at the original dose has cause heart palpitations it feels like my heart does somersaults.

    When I spoke to my psych doc he said that he had another patient who experienced something similar and reduced my dose to what I had been taking. The symptoms went away. I still have the heart palpitations but I am thankful the other side effects went away.

    I am just wondering if anyone else has experience with this medication and if they feel it has been beneficial and what side effects they have experienced while taking it.

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.



Share
Tweet
Pin
+1
Share
0 Shares